Jump to content

The beginning of removing the cloud


[Al...]

Recommended Posts

I have been taking 1 mg of Larozapam per day for the last 8 months and this started after experiencing severe panic/anxiety attacks out of the blue.I definitely feel dependant on the drug and can’t function without it…I would like to start reducing and tapering off the drug but I’m scared that I won’t copy physically or mentally
Link to comment
Share on other sites

Hello Always hope,

 

Welcome to BenzoBuddies, we are glad you have joined the community!  You aren't alone in your fears about benzo withdrawl and living life without them but you might surprise yourself.  When I began my taper I started it with a 'let's see how this goes' attitude - I definitely did not commit to tapering completely off.  But as I tapered, it turned out not to be the big monster for me that I imagined.  Yes, it was hard but I found it wasn't impossible.

 

We suggest a slow taper from benzos with reductions in the 5-10% of your dose range every two weeks or so based on the Ashton Manual.  I've put some links below to get you started.  Let us know if you need help of have quesitons.

 

Again, welcome,

 

Kate08

 

The Ashton Manual

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

Link to comment
Share on other sites

×
×
  • Create New...